12-04-2017 07:55 PM
12-04-2017 05:38 PM
Hi happyboobs, have just seen your post. I was on letrozole for 5 years then it stopped working.Swapped to exemestane 2-3 weeks ago. The extreme fatigue which I suffered when I was on letrozole went within a few days, however with exemestane I am suffering constipation, will try to get some advice on this. Hope this helps.
10-04-2017 08:35 PM
10-04-2017 06:14 PM
i started on them the next day of seeing my oncologist i hope you find that the swap is the right one for you , treatment can be awful because of the side effects but i i say to my self i can do this , stay strong and positive janey x
10-04-2017 06:13 PM
i started on them the next day of seeing my oncologist xx hope you find that the swap is the right one for you , treatment can be awful because of the side effects but i i say to my self i can do this , stay strong n positive janey x
08-04-2017 09:51 PM
hi happyboobs i have swapped over to exemestane from letrozsole for the same reasons i feel a lot better on them then i did with letrozole i was feeling the same as you , and for ever dropping of to sleep even after just being up for 30 minutes , but i do still get jiont pain n hotflushes but i feel a lot l alert and not like a zombie my moods swings are also not so bad thank god i can hear my hubby saying . haha blesss him he is my rock i hope you find that exemestane is better for you also good luck pink sister x
03-04-2017 10:20 AM
03-04-2017 09:52 AM
Hi, I am would also be very interested to hear about other ladies experiences on this subject re switching from Letrozole to exemestane as I would like to try to improve my quality of life and energy levels.
My 'get up and go' has gone! I have lost motivation for things.
I don't think I am depressed as I am sleeping quite well ( bit concerned about that changing on exemestane) and eating ok.
Best wishes to all.
03-04-2017 08:51 AM
Sorry to see you haven't received a response yet. You might find it helpful to post on our Ask the Nurse board where our clinical team will be able to advise you on switching medication.